| Model Number |
1012580-19 |
| Medical Device Problem Code |
Failure to Advance (2524)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/31/2023
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that the procedure was to treat a heavily calcified, moderately tortuous, 99% stenosed lesion in the mid left anterior descending (mlad) artery.The patient presented with an active perforation and declining health.A 2.80x19mm graftmaster covered stent was advanced, however it failed to cross a previously implanted stent and could not reach the target lesion.A 2.80x16mm graftmaster covered stent was then advanced, however it also failed to cross the implanted stent and could not be implanted.The perforation was not sealed, and the patient expired on (b)(6) 2023.It was noted that the graftmaster covered stent did not cause or contribute to additional complications or adverse events.No additional information was provided.
Additional Manufacturer Narrative
The device was not returned.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history identified no similar incidents from this lot.The investigation determined the reported failure to advance appears to be related to the operational context of the procedure.There is no indication of a product quality issue with respect to the design, manufacture or labeling of the device.The additional graftmaster device referenced in b5 is filed under separate medwatch report number.